MathSciNet Relay Station
MathSciNet bibliographic data
MR1650407 (99e:62006) 62B05
Boos, Dennis D.; Hughes-Oliver, Jacqueline M. Applications of Basu's theorem. Amer. Statist. 52 (1998), no. 3, 218–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement